Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Dreams of the past on Sustiva
Oct 2, 2002

I am a former drug addict who has been clean for over three years. I have switched from a PI regime to Sustiva about four months ago. I have found that I dream about past drug use very frequently. For quite a while it was almost every night. These dreams are quite disturbing because they are so vivid and very real. In fact they aren't even nightmares. It's as though I'm literally re-living the past through the Sustiva. Has anyone else has this? If so, what is the solution? I saw a counsellor and it helped somewhat but I am still experiencing this four months later. Thanks

Response from Dr. Henry

What you described certainly sounds like a persistent Sustiva effect. Sometimes trazadone or lorazepam for a while can break that cycle. Switching to nevirapine is often successful in maintaining viral control while improving the CNS effect if it is bothersome enough. KH



Previous
hiv life expectancy
Next
HIV Meds and Heart Problems

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement